Our nurse called us back Friday afternoon to say that, after our RE reviewed my estrogen levels, they decided to decrease my dose of Gonal-F to 150 instead of keeping it at 250. This freaked me out at first because I worried something was wrong & I was at an even greater risk of developing OHSS. After calming down my hormonal overdrive, I had some brief contact with my sane self. lol Since then, I’ve tried to remind myself that this is WHY they do so many monitoring appointments in the first place-in case meds. need to be adjusted. I also reminded myself that my sister in law, who successfully got through IVF with twins, told me this past weekend they had to up her dose while she was going through treatment.
Tonight was our first injection of Centrotide. It was a little daunting as compared to the Gonal-F pen that was relatively easy. Much more complicated than dialing a pen to the desired dose & being set to go.
For me, this injection burned A LOT more than Gonal-F ever thought about! Not necessarily while going in but it burned (& still is burning) for a while after…my husband googled it & found that someone else had stated, in their experience, this injection burned for an hour afterwards.
How am I feeling today? Tired & still waddling. I also noticed that my headaches from Gonal-F are worsening. Earlier, when it first started, I’d taken 2 Tylenol thinking it would do the trick like it usually had. Nope. Didn’t even phase it. In addition to that, something else new I’ve noticed today is my loss of appetite. I’d read that happens a lot with Gonal-F & it’s hitting me hard today. I am hoping the side effects from the Centrotide will be a little easier on me.